Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1962, Volume 30, Issue 2

Note on the Computation of Full-Information Maximum-Likelihood Estimates of Coefficients of a Simultaneous System<343:NOTCOF>2.0.CO;2-N
p. 343-348

Harry Eisenpress

This note describes an electronic computer program for the computation of coefficients of a simultaneous stochastic system by various methods, including full-information maximum-likelihood.

Log In To View Full Content